# SDR M7JA201207300001

- Difficulty date: July 23, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N7100F
- Make and model: Cessna 402CESSNA
- Aircraft serial: 402063
- Aircraft time: 22,430 hours
- Engine: Cont TSIO520*
- Engine time: 1,000 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

DECREASING OIL PRESSURE AND INCREASING OIL TEMP.
